MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 136-36-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Arrhythmia (1721); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): (b)(6), 180-01-54 - crown cup,cluster-hole gr.54.
 
Event or Problem Description
It was reported that this male patient had a hip prosthesis cup implanted by exactech.He presented to surgeon with swelling in his knee.As a secondary finding, a check of the implanted hip prosthesis was carried out.The patient was free of symptoms in this regard.The x-ray and ct check showed an inlay that was almost completely worn out cranially with a clear decentration of the prosthesis head in the cup and clear osteolysis in the acetabulum, so that the indication for prosthesis revision was made.New cardiac arrhythmias occurred during the induction of surgery/anesthesia, so the operation was not carried out.After cardiological clarification, the new operation is scheduled for (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: h3: this follow-up report is being submitted to relay additional information.The following sections were updated: h3.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A review of manufacturing data was performed and no discrepancies relevant to the reported event were found.A review of complaint history determined that no further action is required as no trends were identified.The investigation results concluded that the reported event occurred due to a combination of risk factors specified in an hhe and being implanted for more than 10 years.However, this cannot be confirmed because the components were not returned to exactech for evaluation and no images, radiographs, or operative notes were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.Correction: h6: health effect - clinical code, health effect - impact code.

Brand Name
NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20077065
Report Number1038671-2024-03114
Device Sequence Number20431946
Product Code JDI
UDI-Device Identifier10885862024329
UDI-Public10885862024329
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2017
Device Catalogue Number136-36-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale